Hyers-Ulam Stability of Polynomial Equations
M. Bidkham,
H. A. Soleiman Mezerji and
M. Eshaghi Gordji
Abstract and Applied Analysis, 2010, vol. 2010, 1-7
Abstract:
We prove the Hyers-Ulam stability of the polynomial equation 𠑎 𠑛 𠑥 𠑛 + 𠑎 𠑛 − 1 𠑥 𠑛 − 1 + ⋯ + 𠑎 1 𠑥 + 𠑎 0 = 0 . We give an affirmative answer to a problem posed by Li and Hua (2009).
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/754120.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/754120.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:754120
DOI: 10.1155/2010/754120
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().